# SDR DALA2025091006687

- Difficulty date: September 7, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N130DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50049
- Aircraft time: 14,407 hours, 6,632 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FR20 RBL23 HAS EXCESSIVE CORROSION. REMOVED AND REPLACED DAMAGED SEAT TRACK FR20 TO FR30 RBL 23 IAW A220 ASRP BD500-A-J51-42-20-00AAA-078A-A AND BOMBARDIER DWG# C02312600 REV-E. (LP# 1186675)
